# SDR CALA0100622

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND JACK SUPPORT ANGLE CORRODED IN CHANNEL AREA AT BOTTOM OF APB, FS 1338, LONGERON 30. THE JACK SUPPORT ANGLE AND VERTICAL CHANNEL STRINGER TIE FITTINGS WERE REMOVED IAW SRM 51-30-2 AND 51-30-5. A NEW ANGLE WAS INSTALLED WITH TIE FITTINGS IAW SRM 51-10-4, 51-10-3, 51-30-2, AND 51-30-5.
